# SDR SWAA2025081999143

- Difficulty date: August 6, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N8777Q
- Make and model: Boeing 737-8
- Aircraft serial: 67756
- Aircraft time: 9,457 hours, 4,790 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Debonded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PANEL 521TB  DISBONDED AT LEADING EDGE<[01] 04 - REPAIRED PER [SRM 51-70-05-2R-6-D00323 (REPAIR 6 - REPAIR OF DAMAGE TO THE EDGEBAND OF A HONEYCOMB PANEL - AIRFRAME - PERMANENT)]
